I apologize for starting another thread but I still want answers in the other thread and I though this one would get more people to look at it if I started a new one. I took my first dose of Plaquenil about 430pm. Now it is 130 am and I feel funny. I do not know iris related for sure. I am on pain meds but I have been on them for awhile and they have no made me feel this way. I also just started a water pill.
What happens is for like thirty seconds my brain will go fuzzy. It effects my vision to. It is like being on too high a dose of pain meds. I don't know what to do. My husband says I should stop taking it and call my doctor on Monday. But I feel like since I do not even know that is why I feel this way I should keep taking it because it takes so long to take effect. I do have tons of other health problems.
If I cannot take Plaquenil what will they give me?
30 female. Sherrie, 2007 diagnosed with UC, also have Hypothyroidism, Intercostal Neuralgia, Agoraphobia, Bipolar tendencies, Panic disorder, Acid reflux, Lactose intolerance, Eczema, Migraines, Degenerative disk, Hypertension, and Anemia.
Lialda, Canasa, Hyoscyamine sulfa, digestive ad lactose defense, Cymbalta, lyrica, Lomotil , klor-con20, VSL 3DS, Rainbow light, Vit D, started Humira 12/31